# SDR COMA0160574

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 2,700 hours, 2,605 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Controller
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK AT FULL DEFLECTION THE #2 YAW DAMPER DROPPED OFF LINE.PERFORMED SYSTEM RESET PER FIM, OPERATIONAL CHECK WAS SATISFACTORY.
